MAUDE Adverse Event Report: COVIDIEN LP VERSAONE BLADELESS TROCAR WITH FIXATION CANNULA; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN LP VERSAONE BLADELESS TROCAR WITH FIXATION CANNULA; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number NONB15STF
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Seals on versaone bladeless trocar with fixation cannula x 2 are leaking.

Brand Name
VERSAONE BLADELESS TROCAR WITH FIXATION CANNULA
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key18300606
Report Number18300606
Device Sequence Number16938133
Product Code GCJ
UDI-Device Identifier10884521548091
UDI-Public(01)10884521548091
Combination Product (Y/N)N
Initial Reporter StateMO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2023
Report Date (Section F) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberNONB15STF
Device Catalogue NumberNONB15STF
Device Lot NumberJ3E0280Y
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/11/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight96 KG
Patient RaceWhite
Date Report Sent to FDA08/30/2023